sexologist-icon
Periods abnormal
I have taken unwanted72 on 14th jan and my period date is on 7th Feb. But my period came on 23rd Jan. Is this normal? Is there any problem?
29 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hi, post coital pills are progesterone pills , and menses occurs early due to shedding if endometrium by progesterone . Unexpected bleeding occurs on taking I pills don't worry. Try to avoid taking them ,use oc pills or other method of contraception.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.